# SDR AALA202105040042

- Difficulty date: April 30, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N925UY
- Make and model: Airbus A321-231
- Aircraft serial: 6613
- Aircraft time: 19,562 hours, 7,542 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141300400
- Condition: Excess Play
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY BEARING HINGE ARM 4 ELEVATOR ON LEFT HORIZONTAL STABILIZER. REMOVED AND REPLACED HINGE ARM END FITTING #4 ON LEFT ELEVATOR IAW AMM 55-16-42-000-001-A. AND AMM 55-16-42-400-001-A.
